Alert archive / Mississippi / Flash Flood Warnings in 2016

Flash Flood Warning 117, NWS Jackson, MS

May 25, 2016Warren County, Mississippi

NWS Jackson, MS issued this flash flood warning at May 25, 2016, 8:09 PM CDT for Warren County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2016, 8:09 PM CDT (01:09 UTC)
Expired
May 25, 2016, 10:15 PM CDT
In force
2 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

County Warren County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 85 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 1.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2016-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 760 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2016-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
760 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1515 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

431 
WGUS54 KJAN 260109
FFWJAN
MSC149-260315-
/O.NEW.KJAN.FF.W.0117.160526T0109Z-160526T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
809 PM CDT WED MAY 25 2016

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL WARREN COUNTY IN WEST CENTRAL MISSISSIPPI...

* UNTIL 1015 PM CDT

* AT 808 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  VICKSBURG...REDWOOD AND BOVINA. 

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3241 9099 3242 9096 3244 9097 3243 9095
      3245 9094 3244 9086 3249 9086 3250 9082
      3235 9067 3235 9069 3234 9071 3232 9070
      3225 9090 3229 9093 3237 9087 3237 9089
      3234 9091 3235 9098 3238 9100

$$

DL
2 follow-up statements
838 
WGUS74 KJAN 260135
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
835 PM CDT WED MAY 25 2016

MSC149-260315-
/O.CON.KJAN.FF.W.0117.000000T0000Z-160526T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN MS-
835 PM CDT WED MAY 25 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
CENTRAL WARREN COUNTY...

AT 834 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. TWO TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
VICKSBURG AND BOVINA. 

ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3241 9097 3242 9096 3244 9097 3243 9095
      3245 9094 3244 9086 3247 9086 3247 9082
      3235 9067 3235 9069 3234 9071 3232 9070
      3226 9088 3230 9087 3237 9087 3237 9089
      3238 9098

$$

DL
474 
WGUS74 KJAN 260224
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
924 PM CDT WED MAY 25 2016

MSC149-260234-
/O.CAN.KJAN.FF.W.0117.000000T0000Z-160526T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN MS-
924 PM CDT WED MAY 25 2016

...THE FLASH FLOOD WARNING FOR CENTRAL WARREN COUNTY IS CANCELLED...

THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.

LAT...LON 3241 9097 3242 9096 3244 9097 3243 9095
      3245 9094 3244 9086 3247 9086 3247 9082
      3235 9067 3235 9069 3234 9071 3232 9070
      3226 9088 3230 9087 3237 9087 3237 9089
      3238 9098

$$

DL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at May 25, 4:15 PM CDT, 3 hours 54 minutes earlier.

Area forecast discussion, May 25, 4:15 PM CDT, 3 hours 54 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
415 PM CDT WED MAY 25 2016

.DISCUSSION...An upper level short wave barely skirting our region
in southwest to west flow aloft is helping instigate a somewhat
potent looking thunderstorm cluster headed into the Mid South
currently. Consolidated thunderstorm outflow expanding southeast
from this activity is helping to kick up isolated to scattered
storms in the juicy and unstable air mass across the Arklamiss
Delta, further into the teeth of the generally suppressive upper
level ridge extending north from the Gulf of Mexico. Latest HRRR and
short range models depict this rather disorganized convection moving
more toward the heart of the region this evening before diminishing
late this evening owing to lack of instability. A few strong storms
can be anticipated with gusty winds the main threat, but convection
is generally expected to remain too unorganized for severe activity
across our region.

Late tonight, trough energy in the atmospheric upper levels will
start reorganizing out to our west and focused Gulf moisture
transport and subtle lift aloft could spawn a few showers or a stray
storm before dawn along the western and northern periphery of the
region. Otherwise, anticipate low clouds building in from the south
again late tonight with maybe a bit of fog...mainly in Southeast
Mississippi.

The trend of a perturbed upper level pattern juxtaposed with
abundant moisture and instability lying just west and northwest of
the region will continue through Friday. During this time
significant rains and some thunderstorm threats will focus just
outside of the region, but outflow emanating east from storm
clusters will help move pockets of convection into at least western
and northwestern zones at times. At this juncture it appears that in
our forecast area the prospect of more than a stray severe storm is
low and with the recent spate of dry weather, it would take a whole
lot of water to cause flooding issues. Considering the above, for
now we have opted to keep the HWO clear but could certainly imagine
over the next 48 hours or so short term trends could make a limited
severe risk worthwhile (if ingredients come together just so). Of
course we will be monitoring short term trends closely and will
adjust the forecast as needed.

Over this mentioned short term period chances of rain (as alluded to
above) will be focused mainly away from central and southeastern
Mississippi, although an isolated storm cannot be ruled out in those
areas...primarily in the afternoon. The main story for the drier
spots will be the building warmth and humidity with the prospect of
hitting 90 degrees for the first time this season (for those locales
that haven't) increasing gradually.

By Saturday the perturbed pattern on our periphery will relax a bit,
although at least afternoon showers and storm chances will continue
along the northern and western borders into the weekend. It is over
the weekend that ridging aloft will build back north from the Gulf
of Mexico more strongly, kicking up heat a further notch. Those
places which do not hit 90 degrees before this weekend may find it
hard to avoid before next work week begins. Hello Summer!

The prospect of rain may remain pretty limited for most heading
through early next week, with thermal capping keeping instability-
fueled afternoon and evening showers and storms mainly isolated. We
may have to wait until the latter portion of next week to bring
decent rain chances back for many in the region, although the time
of the season for fronts bringing widespread predictable rain
chances for all in the Lower Mississippi is certainly passing us by.
/BB/

&&

.AVIATION...At 20z vfr conditions was noted across the region.
Expect VFR flight categories to prevail at TAF sites over the area
for the rest of this afternoon and evening. There may be some vcts
at kglh and kgwo for this afternoon. Winds today will be southerly
between 5-10 knots. These will subside a bit this evening, remaining
southerly from 3-8 knots overnight. Some patchy low stratus is
possible first thing Thursday morning, perhaps briefly reducing
flight categories to MVFR status. Low stratus will dissipate by mid-
morning./17/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       71  88  70  87 /  19  17  18  17
Meridian      65  88  66  86 /   7  11  10  10
Vicksburg     72  87  72  86 /  23  28  32  29
Hattiesburg   68  89  69  88 /   8  11  10   9
Natchez       72  86  72  84 /  22  31  23  28
Greenville    72  86  71  84 /  24  33  56  38
Greenwood     72  87  70  87 /  25  24  41  27

&&

.JAN Watches/Warnings/Advisories...
MS...None.
LA...None.
AR...None.
&&

/BB/17/
Hazardous weather outlook, May 25, 2:10 PM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
210 PM CDT WED MAY 25 2016

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
261915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
210 PM CDT WED MAY 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST
CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST
MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...
SOUTHEAST MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

21

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, May 25, 5:37 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
537 PM CDT WED MAY 25 2016

ARZ075-252330-
CHICOT AR-
537 PM CDT WED MAY 25 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CHICOT COUNTY THROUGH
630 PM CDT...

AT 537 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
WEST OF EUDORA...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAKE VILLAGE...EUDORA AND CHICOT JUNCTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3339 9120 3335 9114 3330 9114 3324 9110
      3328 9108 3326 9105 3323 9107 3322 9109
      3317 9108 3314 9116 3314 9119 3312 9120
      3304 9139 3313 9146
TIME...MOT...LOC 2237Z 230DEG 18KT 3313 9136

DL
Special weather statement, May 25, 6:25 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
625 PM CDT WED MAY 25 2016

LAZ009-016-260000-
EAST CARROLL LA-MADISON LA-
625 PM CDT WED MAY 25 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL MADISON AND SOUTH
EAST CARROLL PARISHES THROUGH 700 PM CDT...

AT 625 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR TENDAL...OR JUST WEST OF TALLULAH...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TALLULAH...TENDAL...MANSFORD...OMEGA AND SONDHEIMER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3263 9124 3252 9103 3250 9105 3254 9109
      3252 9110 3250 9112 3248 9112 3247 9110
      3232 9130 3241 9139
TIME...MOT...LOC 2325Z 224DEG 26KT 3243 9129

DL
Special weather statement, May 25, 7:11 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
711 PM CDT WED MAY 25 2016

LAZ016-025-260045-
TENSAS LA-MADISON LA-
711 PM CDT WED MAY 25 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MADISON AND NORTH
CENTRAL TENSAS PARISHES THROUGH 745 PM CDT...

AT 711 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR AFTON...OR 12 MILES SOUTHWEST OF TALLULAH...MOVING NORTHEAST AT
25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TALLULAH...SOMERSET...AFTON AND RICHMOND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3244 9117 3227 9101 3221 9113 3221 9115
      3219 9116 3213 9129 3226 9137
TIME...MOT...LOC 0011Z 237DEG 22KT 3224 9127

DL
Special weather statement, May 25, 7:30 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
730 PM CDT WED MAY 25 2016

MSZ040-041-260100-
SHARKEY MS-ISSAQUENA MS-
730 PM CDT WED MAY 25 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SHARKEY AND
SOUTHEASTERN ISSAQUENA COUNTIES THROUGH 800 PM CDT...

AT 729 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR ONWARD...OR NEAR VALLEY PARK...MOVING NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VALLEY PARK...FITLER...ONWARD AND CARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3289 9087 3275 9073 3273 9074 3271 9071
      3271 9069 3268 9066 3266 9069 3269 9071
      3266 9073 3264 9072 3257 9083 3257 9086
      3255 9086 3252 9091 3261 9100 3264 9102
      3264 9103 3269 9108
TIME...MOT...LOC 0029Z 235DEG 20KT 3268 9090

DL
Local storm report, May 25, 7:33 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
733 PM CDT WED MAY 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             5 S LAKE VILLAGE        33.25N 91.28W
05/25/2016  E1.00 INCH       CHICOT             AR   PUBLIC

            PEA TO QUARTER SIZE HAIL FELL.

&&

JCULIN
Special weather statement, May 25, 7:49 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
749 PM CDT WED MAY 25 2016

LAZ016-MSZ040-047-260115-
MADISON LA-ISSAQUENA MS-WARREN MS-
749 PM CDT WED MAY 25 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
MADISON PARISH...CENTRAL WARREN AND SOUTH CENTRAL ISSAQUENA COUNTIES
THROUGH 815 PM CDT...

AT 748 PM CDT...METEOROLOGISTS WERE TRACKING A CLUSTER OF STRONG
THUNDERSTORM ALONG THE MISSISSIPPI LOUISIANA STATE LINE
BETWEEN VICKSBURG AND EAGLE LAKE...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

THESE STRONG THUNDERSTORMS WILL BE NEAR...
REDWOOD AROUND 810 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MOUND AND DELTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3262 9091 3239 9062 3236 9068 3235 9069
      3234 9071 3221 9092 3241 9114
TIME...MOT...LOC 0048Z 234DEG 28KT 3240 9097

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:30 PM CDTSpecial Weather StatementJANIssaquena30 min
May 25, 7:49 PM CDTSpecial Weather StatementJANWarren26 min

Nearby

Flash Flood Warnings in Mississippi, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.